Uspekhi Matematicheskikh Nauk
General information
Latest issue
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Uspekhi Mat. Nauk:

Personal entry:
Save password
Forgotten password?

Uspekhi Mat. Nauk, 1997, Volume 52, Issue 5(317), Pages 147–174 (Mi umn888)  

This article is cited in 16 scientific papers (total in 18 papers)

Classification of sufficiently large three-dimensional manifolds

S. V. Matveev

Chelyabinsk State University


Full text: PDF file (469 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1997, 52:5, 1029–1055

Bibliographic databases:

UDC: 515.1
MSC: 57N10, 57N16
Received: 19.06.1997

Citation: S. V. Matveev, “Classification of sufficiently large three-dimensional manifolds”, Uspekhi Mat. Nauk, 52:5(317) (1997), 147–174; Russian Math. Surveys, 52:5 (1997), 1029–1055

Citation in format AMSBIB
\by S.~V.~Matveev
\paper Classification of sufficiently large three-dimensional manifolds
\jour Uspekhi Mat. Nauk
\yr 1997
\vol 52
\issue 5(317)
\pages 147--174
\jour Russian Math. Surveys
\yr 1997
\vol 52
\issue 5
\pages 1029--1055

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bytsenko, AA, “Torsion on hyperbolic manifolds and the semiclassical limit for Chern–Simons theory”, Modern Physics Letters A, 13:30 (1998), 2453  crossref  mathscinet  adsnasa  isi  elib  scopus  scopus
    2. S. V. Duzhin, S. V. Chmutov, “Uzly i ikh invarianty”, Matem. prosv., ser. 3, 3, MTsNMO, M., 1999, 59–93  mathnet
    3. S. V. Matveev, “Algorithmic Classification of 3-Manifolds: Problems and Results”, Proc. Steklov Inst. Math., 225 (1999), 250–260  mathnet  mathscinet  zmath
    4. Bytsenko, AA, “Semiclassical limit for Chern–Simons theory on compact hyperbolic spaces”, JETP Letters, 70:2 (1999), 67  crossref  mathscinet  adsnasa  isi  elib  scopus  scopus
    5. Bytsenko, AA, “Anomalies and analytic torsion on hyperbolic manifolds”, Journal of Mathematical Physics, 40:8 (1999), 4119  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus
    6. Hass, J, “The computational complexity of knot and link problems”, Journal of the Acm, 46:2 (1999), 185  crossref  mathscinet  zmath  isi  scopus  scopus
    7. I. A. Dynnikov, “Finitely Presented Groups and Semigroups in Knot Theory”, Proc. Steklov Inst. Math., 231 (2000), 220–237  mathnet  mathscinet  zmath
    8. Matveev, SV, “Computer classification of 3-manifolds”, Russian Journal of Mathematical Physics, 7:3 (2000), 319  mathscinet  isi  elib
    9. Sossinsky, AB, “Simply connected 3-manifolds and undecidable problems in group theory”, Russian Journal of Mathematical Physics, 7:3 (2000), 357  mathscinet  zmath  isi
    10. M.C.B. Abdalla, A.A. Bytsenko, M.E.X. Guimarães, “Complex Topological Invariants of Three-Hyperbolic Manifolds”, Journal of Dynamical Systems and Geometric Theories, 4:1 (2006), 1  crossref  mathscinet
    11. Murakami, M, “Fast algorithms for computing Jones polynomials of certain links”, Theoretical Computer Science, 374:1–3 (2007), 1  crossref  mathscinet  zmath  isi  scopus  scopus
    12. Bytsenko, AA, “Expository remarks on three-dimensional gravity and hyperbolic invariants”, Classical and Quantum Gravity, 25:22 (2008), 228001  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    13. Matousek J., Tancer M., Wagner U., “Hardness of embedding simplicial complexes in R-d”, J Eur Math Soc (JEMS), 13:2 (2011), 259–295  crossref  mathscinet  zmath  isi  scopus  scopus
    14. V. Z. Grines, E. V. Zhuzhoma, O. V. Pochinka, “Sistemy Morsa–Smeila i topologicheskaya struktura nesuschikh mnogoobrazii”, Trudy Krymskoi osennei matematicheskoi shkoly-simpoziuma, SMFN, 61, RUDN, M., 2016, 5–40  mathnet
    15. Matousek J., Sedgwick E., Tancer M., Wagner U., “Embeddability in the 3-Sphere Is Decidable”, J. ACM, 65:1 (2018)  crossref  mathscinet  zmath  isi  scopus  scopus
    16. V. M. Buchstaber, V. A. Vassiliev, A. Yu. Vesnin, I. A. Dynnikov, Yu. G. Reshetnyak, A. B. Sossinsky, I. A. Taimanov, V. G. Turaev, A. T. Fomenko, E. A. Fominykh, A. V. Chernavsky, “Sergei Vladimirovich Matveev (on his 70th birthday)”, Russian Math. Surveys, 73:4 (2018), 737–746  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    17. V. Z. Grines, E. Ya. Gurevich, E. V. Zhuzhoma, O. V. Pochinka, “Classification of Morse–Smale systems and topological structure of the underlying manifolds”, Russian Math. Surveys, 74:1 (2019), 37–110  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    18. Filakovsky M., Wagner U., Zhechev S., “Embeddability of Simplicial Complexes Is Undecidable”, Proceedings of the Thirty-First Annual Acm-SIAM Symposium on Discrete Algorithms (Soda'20), Assoc Computing Machinery, 2020, 767–785  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:593
    Full text:218
    First page:1

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021